Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Improved asymptotic expansion for the exponential integral with positive argument


Author: Donald van Zelm Wadsworth
Journal: Math. Comp. 19 (1965), 327-328
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-65-99952-7
PII: S 0025-5718(65)99952-7
Article copyright: © Copyright 1965 American Mathematical Society